| Catalog Number |
5407120492 |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 11 events were reported for this quarter.Product return status: 10 devices were evaluated based on historical data analysis.1 device was received.Additional information: 11 devices were not reprocessed or reused.
Event or Problem Description
This report summarizes 11 events for the failure: overheating of device.6 events had problem identified during non-clinical procedure; there was no patient involvement.1 event had no health consequences or impact.4 events had problem identified before clinical use/exposure; there was no patient involvement.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Mfr report # 3015967359-2025-99045.Supplemental rationale, corrected data: b5, h6, h11, 11 previously reported events were included in this follow-up record.Product return status, 10 devices were evaluated based on historical data analysis.1 device was received.Evaluation findings (results/components), 10 devices: degradation problem identified, wear problem, lubrication problem identified, overheating problem identified / part/component/sub-assembly term not applicable.1 device: lubrication problem identified, overheating problem identified / device ingredient or reagent.Product disposition, 10 devices: product not received, 1 device: scrapped by stryker.
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between april 1 ¿ june 30, 2025.This report summarizes 11 events for the failure: overheating of device.- 6 events had problem identified during non-clinical procedure; there was no patient involvement.- 1 event had no health consequences or impact.- 4 events had problem identified before clinical use/exposure; there was no patient involvement.